Alert archive / Iowa / Tornado Warnings in 2009

Tornado Warning 23, NWS La Crosse, WI

August 19, 2009Winneshiek County, Iowa

NWS La Crosse, WI issued this tornado warning at Aug 19, 2009, 3:43 PM CDT for Winneshiek County, Iowa. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2009, 3:43 PM CDT (20:43 UTC)
Expired
Aug 19, 2009, 4:45 PM CDT
In force
62 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Winneshiek County, IA

The radar

The La Crosse radar (KARX), 88 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 4:00 PM CDTTORNADO 01 Ne Calmar, IAEF0 TORNADO CAUSED A VERY DISTINCT AND NARROW DAMAGE PATH ABOUT 20 YARDS WIDE IN A CORN FIELD NEAR 187TH STREET AND 227TH AVENUE.OTHER MINOR DAMAGE WAS NOTED ALONG SKYLINE VIEW ROAD AND MIDDLE OSSIAN ROAD. TORNADO DISSIPATED 1 MILE NORTHWEST OF NORDNESS. TORNA
Aug 19, 4:05 PM CDTFUNNEL CLOUD5 Ne Calmar, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KARX 192043
TORARX
IAC191-192145-
/O.NEW.KARX.TO.W.0023.090819T2043Z-090819T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
343 PM CDT WED AUG 19 2009

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN WINNESHIEK COUNTY IN NORTHEAST IOWA...

* UNTIL 445 PM CDT

* AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 4 MILES SOUTHEAST OF JACKSON JUNCTION...OR 12 MILES
  NORTHWEST OF WEST UNION...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  FORT ATKINSON AND FESTINA AROUND 350 PM...
  CALMAR AND SPILLVILLE AROUND 355 PM...
  OSSIAN AND CONOVER AROUND 400 PM...
  DECORAH AND STATE ROAD 9 AND FRANKVILLE ROAD AROUND 415 PM...

DAMAGE HAS BEEN REPORTED 2 MILES SOUTHEAST OF FREDERICKSBURG WITH 
THIS STORM FROM A BRIEF TORNADO TOUCHDOWN. ALSO...ANOTHER STORM IS 
EXPECTED TO MOVE INTO SOUTHEAST WINNISHIEK COUNTY CLOSER TO 4 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

&&

LAT...LON 4309 9208 4334 9184 4334 9161 4308 9161
TIME...MOT...LOC 2040Z 220DEG 25KT 4309 9197

$$

BAUMGARDT
2 follow-up statements
000 
WWUS53 KARX 192106
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
406 PM CDT WED AUG 19 2009

IAC191-192145-
/O.CON.KARX.TO.W.0023.000000T0000Z-090819T2145Z/
WINNESHIEK IA-
406 PM CDT WED AUG 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SOUTHERN
WINNESHIEK COUNTY...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO POTENTIAL WITH A STORM LOCATED NEAR NORDNESS...OR 
NEAR A FEW MILES SOUTH OF DECORAH.  THIS STORM PRODUCED DAMAGE NEAR 
FREDERICKSBURG AND HAS INTENSIFIED AS OF 410 PM. ANOTHER STORM 
FURTHER SOUTH PRODUCED A TORNADO WITHIN THE LAST 30 MINUTES. THE 
STORM IS MOVING NORTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  FRANKVILLE AROUND 410 PM...
  DECORAH AND STATE ROAD 9 AND FRANKVILLE ROAD AROUND 415 PM...      
  GLENWOOD CHURCH AROUND 420 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CARS AND MOBILE HOMES SHOULD BE ABANDONED FOR A STURDY BUILDING. AS A
LAST RESORT...LAY FLAT IN A DITCH AND COVER YOUR HEAD.

&&

LAT...LON 4309 9208 4334 9184 4334 9161 4308 9161
TIME...MOT...LOC 2105Z 220DEG 22KT 4324 9180

$$

BAUMGARDT
000 
WWUS53 KARX 192132
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT WED AUG 19 2009

IAC191-192145-
/O.CON.KARX.TO.W.0023.000000T0000Z-090819T2145Z/
WINNESHIEK IA-
432 PM CDT WED AUG 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHEASTERN WINNESHIEK COUNTY...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STORM THAT COULD PRODUCE A TORNADO AT ANY TIME. THIS 
TORNADO WOULD BE LOCATED NEAR GLENWOOD CHURCH...OR 6 MILES EAST OF 
DECORAH...MOVING NORTHEAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  3 MILES NORTHEAST OF GLENWOOD CHURCH AT 440 PM

A SECOND STORM THAT PRODUCED A TORNADO NEAR WEST UNION WAS LOCATED 
NEAR CASTALIA AND IS MOVING NORTHEAST AT 20 TO 25 MPH. BOTH OF THESE 
STORMS WILL EXIT THE COUNTY BY 445 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CARS AND MOBILE HOMES SHOULD BE ABANDONED FOR A STURDY BUILDING. AS A
LAST RESORT...LAY FLAT IN A DITCH AND COVER YOUR HEAD.

&&

LAT...LON 4334 9171 4334 9161 4308 9161 4308 9173
TIME...MOT...LOC 2130Z 244DEG 19KT 4331 9164

$$

BAUMGARDT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Aug 19, 2:05 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 19, 2:05 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
205 PM CDT WED AUG 19 2009

.SHORT TERM...TONIGHT THROUGH SATURDAY

FORECAST CONCERNS CONTINUE TO BE RAIN CHANCES THROUGH FRIDAY AND
COLDER TEMPERATURES THURSDAY/FRIDAY.

WATER VAPOR IMAGERY THIS AFTERNOON SHOWS TWO PIECES OF ENERGY
CURRENTLY AFFECTING THE NORTHERN PLAINS/UPPER MIDWEST. THE FIRST
PIECE THAT IS HAVING AN IMMEDIATE IMPACT IS A MID-LEVEL TROUGH THAT
TRACKED FROM NEB INTO NORTHWEST IA TODAY. AMPLE 850-700MB MOISTURE
TRANSPORT AHEAD OF THIS WAVE WAS PRODUCING A LARGE/ELONGATED AREA OF
RAIN AND EMBEDDED THUNDERSTORM ACTIVITY FROM EASTERN MN THROUGH
EASTERN IA AND NORTHEAST MO. SECOND MID-LEVEL TROUGH/CLOSED LOW WAS
OVER SOUTHERN MANITOBA...MOVING SOUTHEAST.

19.12Z NAM/WRF/GFS AND 19.09Z SREF ALL IN PRETTY GOOD AGREEMENT
THROUGH THE SHORT TERM.

THE MID-LEVEL TROUGH OVER SOUTHERN MANITOBA WILL CONTINUE TO
DEEPEN...FORMING AN ANOMALOUSLY DEEP CLOSED LOW AS IT TRACKS INTO
NORTHERN WI BY THU 12Z. THIS WILL TRANSLATE TO DEEP SURFACE LOW
PRESSURE OF AROUND 997 MB. AXIS OF STRONG 850-700MB MOISTURE
TRANSPORT/PRECIPITABLE WATERS OF 1.5-1.75 INCH AHEAD OF THIS LOW WILL
SHIFT EAST OF THE MISSISSIPPI RIVER BY EARLY THIS EVENING...AND EAST
OF THE FORECAST AREA BY MIDNIGHT...AS DRY SLOT WORKS INTO THE AREA.
SINCE HEAVIEST BAND OF RAIN/EMBEDDED THUNDERSTORMS DIRECTLY TIED TO
THIS MOISTURE TRANSPORT...FELT CONFIDENT ENOUGH TO ADD TIME
RESOLUTION TO THE POP/WX GRIDS TONIGHT. ONCE THE DRY SLOT SHUNTS THE
BEST MOISTURE TRANSPORT EAST OF THE AREA...EITHER SCATTERED
SHRA/ISOLATED T OR POCKETS OF DRIZZLE CAN BE EXPECTED.

ANOMALOUSLY DEEP/STACKED LOW WILL ROTATE OVERHEAD ON THURSDAY...WITH
SCATTERED SHRA/ISOLD THUNDER EXPECTED ASSOCIATED WITH COLD CYCLONIC
FLOW/STEEP LAPSE RATES. 850MB TEMPERATURES ONLY HOVERING NEAR
10C/SCATTERED PRECIPITATION/CLOUD COVER WILL ALL ADD UP TO A FAIRLY
CHILLY DAY WITH HIGHS ONLY TOPPING OFF IN THE MID 60S TO NEAR 70.
FAIRLY BLUSTERY WEST WINDS WILL ALSO ADD TO THE AUTUMN-LIKE CHILL.
THE LOW WILL LINGER OVERHEAD THROUGH FRIDAY FOR ANOTHER MOSTLY
CLOUDY/CHILLY DAY WITH SCATTERED SHRA ACTIVITY. THE LOW BEGINS TO
SHIFT EAST OF THE AREA/FILL FRIDAY NIGHT AS A RIDGE OF HIGH PRESSURE
STARTS TO BUDGE EAST FROM THE PLAINS. KEPT A SMALL CHANCE OF SHRA
ACROSS THE EAST THROUGH FRIDAY NIGHT IN CLOSER PROXIMITY TO THE
DEPARTING LOW.

HIGH PRESSURE BUILDS INTO THE AREA WITH FERVOR SATURDAY...PROVIDING
SUNNY AND WARMER CONDITIONS TO THE REGION.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

19.00Z ECMWF AND 19.06Z GFS IN FAIRLY GOOD AGREEMENT WITH OVERALL
SYNOPTIC SETUP THROUGH THE PERIOD. THE MODELS HOLD THE RIDGE
STRONGLY OVER THE AREA THROUGH MONDAY...THEN START BREAKING THE
RIDGE DOWN BY MONDAY NIGHT AS A STRONG MID-LEVEL TROUGH/SURFACE LOW
MOVES THROUGH CENTRAL CANADA. COLD FRONT FROM THIS LOW SLOWLY DROPS
SOUTHWARD ACROSS THE AREA MONDAY NIGHT THROUGH TUESDAY NIGHT FOR
SHRA/TS CHANCES. BOTH MODELS THEN SHOW CANADIAN HIGH PRESSURE
BUILDING INTO THE AREA ON WEDNESDAY FOR DRY CONDITIONS ALONG WITH
TEMPERATURES RIGHT AROUND SEASONAL NORMALS.

&&

.AVIATION...LATE THIS AFTERNOON THROUGH THURSDAY MORNING

A SHORT WAVE TROUGH WILL MOVE NORTHEAST THROUGH THE REGION LATE THIS
AFTERNOON AND EVENING. THE 19.12Z MODELS ARE INDICATING STRONG
FRONTOGENETIC FORCING ACROSS NORTHEAST IOWA AND SOUTHEAST MINNESOTA
THROUGH 20.00Z AND ACROSS WESTERN WISCONSIN THROUGH 20.03Z. IN
ADDITION...THE PRECIPITABLE WATERS ARE INCREASING TO AROUND
1.75 INCHES AND WARM CLOUD DEPTHS INCREASE INTO THE 3.5 TO 4 KM
RANGE. AS A RESULT...ANY SHOWERS OR THUNDERSTORMS WILL HAVE THE
POTENTIAL OF PRODUCING VERY HEAVY RAIN. RAINFALL RATES UP TO 1.25
INCHES HAVE BEEN OBSERVED ACROSS SOUTH CENTRAL MINNESOTA EARLIER
THIS AFTERNOON...AND THESE RATES WILL BE POSSIBLE ACROSS OUR AREA
THROUGH MID EVENING. THERE MAY BE EVEN AN ISOLATED SEVERE
THUNDERSTORM ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN.

ONCE THIS PRECIPITATION MOVES NORTHEAST OF THE AREA...THE
PRECIPITATION WILL LIKELY BECOME MORE SCATTERED. WITH A MOIST
BOUNDARY LAYER TONIGHT AND THURSDAY MORNING...FOG IN THE 2-4 STATUE
MILE RANGE WILL BE POSSIBLE. IN ADDITION...CEILINGS WILL LIKELY
REMAIN LESS THAN 1500 FEET.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...DAS
AVIATION..........BOYNE
Hazardous weather outlook, Aug 19, 2:42 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
242 PM CDT WED AUG 19 2009

WIZ017-029-201100-
CLARK-TAYLOR-
242 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT.
SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS. THE RAIN THIS
AFTERNOON AND EVENING MAY BE HEAVY ENOUGH TO CAUSE SOME LOCALIZED
FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON THURSDAY. SEVERE WEATHER IS
NOT EXPECTED WITH THESE STORMS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT.
HOWEVER...IT IS TOO EARLY TO DISCERN THE SEVERE WEATHER POTENTIAL
WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044-
053>055-061-201100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-
FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-
WINNESHIEK-WINONA-
242 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LOW PRESSURE SYSTEM WILL PRODUCE SCATTERED THUNDERSTORMS AS IT
MOVES NORTHEAST THROUGH THE AREA THIS AFTERNOON AND EVENING. A FEW
OF THESE THUNDERSTORMS MAY BECOME SEVERE. THE MAIN THREAT LOOKS TO
BE DAMAGING WINDS. HOWEVER ISOLATED TORNADOES ARE ALSO POSSIBLE
ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST
WISCONSIN. IN ADDITION...THE RAIN THIS AFTERNOON AND EVENING MAY BE
HEAVY ENOUGH TO CAUSE SOME LOCALIZED FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON THURSDAY. SEVERE
WEATHER IS NOT EXPECTED WITH THESE STORMS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT.
HOWEVER...IT IS TOO EARLY TO DISCERN THE SEVERE WEATHER POTENTIAL
WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY AT TIMES THROUGH 8 PM
EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

AJ/BOYNE

In the hours before

Special weather statement, Aug 19, 3:25 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
325 PM CDT WED AUG 19 2009

IAZ009-010-019-029-1921000-
CHICKASAW-FAYETTE-HOWARD-WINNESHIEK-
325 PM CDT WED AUG 19 2009

AT 318 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS BETWEEN
MAYNARD AND JERICO IN NORTHEAST IOWA. THESE THUNDERSTORMS WILL
AFFECT THE PROTIVIN...CALMAR...AND WEST UNION AREAS AROUND 4 PM.

THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO
50 MPH AND UP TO DIME SIZE HAIL. THERE MAY BE EVEN A BRIEF TORNADO.

BOYNE
Special weather statement, Aug 19, 3:27 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
327 PM CDT WED AUG 19 2009

IAZ009-010-019-029-1921000-
CHICKASAW-FAYETTE-HOWARD-WINNESHIEK-
327 PM CDT WED AUG 19 2009

...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF NORTHEAST IOWA...

AT 318 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS BETWEEN
MAYNARD AND JERICO IN NORTHEAST IOWA. THESE THUNDERSTORMS WILL
AFFECT THE PROTIVIN...CALMAR...AND WEST UNION AREAS AROUND 4 PM.

THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO
50 MPH AND UP TO DIME SIZE HAIL. THERE MAY BE EVEN A BRIEF TORNADO.

BOYNE
Local storm report, Aug 19, 3:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
335 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TORNADO          2 SE FREDERICKSBURG     42.94N 92.17W
08/19/2009                   CHICKASAW          IA   TRAINED SPOTTER

            POSSIBLE TORNADO DESTROYED A BARN

&&

BOYNE
Special weather statement, Aug 19, 3:38 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
338 PM CDT WED AUG 19 2009

IAZ009-010-019-029-192100-
CHICKASAW-FAYETTE-HOWARD-WINNESHIEK-
338 PM CDT WED AUG 19 2009

...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF NORTHEAST IOWA...

AT 318 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS BETWEEN
MAYNARD AND JERICO IN NORTHEAST IOWA. THESE THUNDERSTORMS WILL
AFFECT THE PROTIVIN...CALMAR...AND WEST UNION AREAS AROUND 4 PM.

THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO
50 MPH AND UP TO DIME SIZE HAIL. THERE MAY BE EVEN A BRIEF TORNADO.

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 3:33 PM CDTTornado WarningARXFayette42 min
Aug 19, 4:15 PM CDTTornado WarningARXFayette30 min
Aug 19, 4:26 PM CDTTornado WarningARXAllamakee49 min
Aug 19, 4:38 PM CDTTornado WarningARXClayton, Fayette52 min
Aug 19, 5:20 PM CDTTornado WarningARXAllamakee31 min
Aug 19, 5:59 PM CDTAreal Flood AdvisoryARXAllamakee47 min

Nearby

Tornado Warnings in Iowa, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.